# SDR ASAA2019101230999

- Difficulty date: October 12, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 45,874 hours, 13,763 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE DISENGAGED ON TAKEOFF WHEN TOGA BUTTON WAS PRESSED. AUTO THROTTLE ARM SWITCH RELEASED TO OFF AND RED AUTOTHROTTLE ALERT LIGHT FLASHED UNTIL RESET. TRIED TO RE-ENGAGE AUTO THROTTLE ON TAKE OFF, CLIMB AND CRUISE WITHOUT SUCCESS. GROUNDED - YES.   PERFORMED FIM 22-31TASK 801 SYSTEM OP CHECKS GOOD NO DEFECTS NOTED AT THIS TIME. PERFORMED LLM TEST REFERENCE AMM 22-00-01 NO DEFECTS NOTED. AIRCRAFT IS HGS/AUTOLAND QUALIFIED.
